# SDR SIMA20131130003

- Difficulty date: November 30, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 34,336 hours, 31,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 20131A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY HOLDER ASSEMBLY FAILS CHECKS.  R & R BATTERY HOLDER ASSEMBLY.
